Texas, 2004Flash Flood in Texas, June 15, 2004
June 15, 2004 · NWS SHV · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 15, 8:55 AM CST, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 15, 8:55 AM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 AM CDT TUE JUN 15 2004
.DISCUSSION...
HEAVY RAIN JUST SOUTHWEST OF CWA THIS MORNING SUGGEST THE BULK
OF CONVECTIVE ACTIVITY TODAY WILL REMAIN NEAR THE CENTER OF THE
UPPER LOW AS IT DID YESTERDAY. THE LOW IS EXPECTED TO DRIFT NORTH...
THUS SOUTHWEST ZONES SHOULD SEE THE MOST RAIN. WILL ALLOW HIGH
POPS TO REMAIN IN THESE ZONES...BUT LOWER POPS TO SCATTERED AND
LIKELY CATEGORIES...AS SOMEWHAT DRIER AIR ROTATES AROUND UPPER
CENTER. ALSO...VORT LOBE CURRENTLY TRIGGERING CONVECTION NW ZONES
SHOULD ROTATE TO WEST OF CWA BY EARLY AFTERNOON...THUS SHOULD NOT
HAVE MUCH EFFECT ON AFTERNOON FORECAST. WITH THE TROPICAL AIRMASS
ENTRENCHED OVER THE AREA...WILL MENTION HEAVY RAIN IN ALL ZONES.
TRACK OF LOW TODAY WILL ESTABLISH IF A FLASH FLOOD WATCH WILL BE
NEEDED BY TONIGHT...BUT FOR THE BETTER PART OF THE AFTERNOON THE
ORGANIZED HEAVY RAIN SHOULD REMAIN SOUTHWEST OF CWA.
WITH AMPLE CLOUD COVER...TEMPERATURES SHOULD REMAIN MOSTLY IN THE
80S...BUT SOME SMALL ADJUSTMENTS NEEDED IN EASTERN ZONES THAT WILL
RECEIVE MORE SUN THAN WAS PREVIOUSLY EXPECTED.
&&
.POINT TEMPS/POPS...
SHV 84 71 82 72 / 70 60 60 30
MLU 88 72 85 72 / 50 40 60 50
TXK 81 70 80 71 / 70 60 60 30
TYR 84 71 85 74 / 90 60 50 20
LFK 85 71 85 74 / 90 60 60 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
14
Hazardous weather outlook, Jun 15, 11:00 AM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE JUN 15 2004
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-161100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE JUN 15 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORMS WILL AFFECT THE ENTIRE AREA THROUGH TONIGHT. LOCALLY
HEAVY RAINFALL WILL BE THE MAIN CONCERN. ISOLATED SEVERE
THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORMS WILL BE POSSIBLE EACH DAY. RAINFALL WILL BE HEAVY
AT TIMES...AND ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...WILL NOT BE NEEDED TODAY OR TONIGHT.
Flash Flood, Bowie
- When
- June 15, 12:20 PM CST to 2:15 PM CST
- Where
- Bowie County, New Boston
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.446, -94.423 (the zone’s center; the record gives no point)
High water closed three streets in the New Boston area.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in Virginia, June 15 to 16, 20042 deaths · 50 kt wind · 5 events
- Rip Current in Florida, June 15, 20041 death · 1 event
- Flash Flooding and Flooding in Ohio, June 15, 2004$266,000 · 50 kt wind · 19 events
- Flash Flood in Minnesota, June 15 to 16, 2004$500,000 · 1 event
- Flash Flood and Hail in Nebraska, June 15, 2004$103,000 · 2.5 in hail · 28 events
- Tornadoes and Hail in Colorado, June 15, 20041 injured · F1 · 26 events
- Flash Flood in Ohio, June 15, 2004$125,000 · 1 event
- Tornadoes and Flash Flood in Kansas, June 15, 2004F0 · 52 events
- Flash Flooding and Hail in Kansas, June 15, 2004$85,000 · 1.75 in hail · 7 events
- Flash Flood in Ohio, June 15, 2004$100,000 · 1 event
- Flash Flooding and Damaging Winds in Kansas, June 15, 2004$75,000 · 60 kt wind · 6 events
- Flash Flooding in Texas, June 15, 2004$80,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404641.